Web of Science: 1 citations, Scopus: 1 citations, Google Scholar: citations
Non-existence and uniqueness of limit cycles in a class of generalized Liénard equations
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)

Date: 2022
Abstract: We provide a sharp upper bound for the number of limit cycles of the generalized Liénard differential systems x˙ = y + axn + bxk, y˙ = cxm where n, k, m are positive integers, 1 < n< k and a, b, c∈ R with bc≠ 0. We also provide examples realizing the upper bounds.
Grants: Agencia Estatal de Investigación PID2019-104658GB-I00
European Commission 777911
Rights: Aquest material està protegit per drets d'autor i/o drets afins. Podeu utilitzar aquest material en funció del que permet la legislació de drets d'autor i drets afins d'aplicació al vostre cas. Per a d'altres usos heu d'obtenir permís del(s) titular(s) de drets.
Language: Anglès
Document: Article ; recerca ; Versió acceptada per publicar
Subject: Liénard equations ; Limit cycles ; Periodic orbits
Published in: Boletin de la Sociedad Matematica Mexicana, Vol. 28, Issue 2 (July 2022) , art. 41, ISSN 2296-4495

DOI: 10.1007/s40590-022-00433-8


Postprint
11 p, 739.6 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (research output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2023-05-15, last modified 2025-03-23



   Favorit i Compartir
Loading...